MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 16MM MD/LG M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 16MM MD/LG M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-316
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "pt.Presented with discomfort of the right knee.Dr.Determined his knee was infected.Dr.Performed an extensive i&d and swapped out all previous components listed on the 10/1 sheet for the components listed on the 9/2 sheet.No complaints filed against the implants themselves, no further info available.".
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Catalog numbers and lot codes of other devices listed in this report: 64812130, mrhk bumper insert - neutral, lot: lkr796.64812110, mrhk femoral bushing, lot: lkm031.64812110, mrhk femoral bushing, lot: lkl431.64812140, mrhk tibial sleeve, lot: lkl792.64812120, mrh axle, lot : ctd50590.64812100, mrh tib rot comp xs-xl, lot: 177812a.64786625, ti dur reg fluted stem, 15x80mm lot: 0053742.64811111, mrh knee fem s rgt, lot: jpt9s.64786610, ti dur reg fluted stem, 12x80mm dhr lot: 0107964.64813112, mrh tibial b/plt keel med 2, lot: ly62c.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
MRHK TIB INS 16MM MD/LG M2/L2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood WD6 3-SJ
UK   WD6 3SJ
2082386500
MDR Report Key15475919
Report Number0002249697-2022-01401
Device Sequence Number12267171
Product Code KRO
UDI-Device Identifier07613327043853
UDI-Public07613327043853
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number6481-3-316
Device Catalogue Number64813316
Device Lot NumberLHN648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale